The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 27, Number 2 (1956), 543-552.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728280

Digital Object Identifier
doi:10.1214/aoms/1177728280

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 27 (1956), no. 2, 543--552. doi:10.1214/aoms/1177728280. https://projecteuclid.org/euclid.aoms/1177728280


Export citation